# SDR ASOA2015112514131

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE, REQUIRES TROUBLESHOOTING.  EMERGENCY LIGHTS ARE INOPERATIVE, TROUBLESHOOTING IS REQUIRED.  UPON TROUBLESHOOTING, FOUND EMERGENCY  LIGHT CHARGER ASSY NR 4 UNSERVICABLE.  REMOVED UNSERVICABLE CHARGER ASSY AND REPLACED WITH SERVICABLE PART IAW AMM 33-51-05-000-801 AND 33-51-05-400-801. OPS TEST GOOD.
